# SDR SWAA2025051923880

- Difficulty date: April 11, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOC. ON TRAILING EDGE ORSS 271 RT WING. 2025-242544<[01] REPLACED SUPPORT BRACKET LOC. ON TRAILING EDGE ORSS 271 RT WING IAW-B737-700-SRM 51-10-02-0G-0 ITEM 9 AND 51-40-02-0G-0 TOOK MEASURE OF CRACK IS: 0.121 INCHES TOOL USED ELECTRONIC CALIPER P/N 500-196-30 S/N A23378547 DUE DATE: 16-SEP-25;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET LOC. ON TRAILING EDGE ORSS 271 RT WING IAW-B737-700-SRM 51-10-02-0G-0 ITEM 9 AND 51-40-02-0G-0 MEASURE OF CRACK IS: 0.121 INCHES TOOL USED ELECTRONIC CALIPER P/N 500-196-30 S/N A23378547 DUE DATE: 16-SEP-25;[03] TASK COMPLETED
